# SDR CALA2019030100304

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 61,872 hours, 22,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER WING BOX REAR SPAR VERTICLE PRESSURE WEB IS CRACKED AT RBL 40.00 TO RBL 45.64 WL 192 TO WL 200.6.  REF FLEET CYCLE LOG PAGE 9647078. LOG PAGE IS FOR DIP ONLY. REPAIRED PER SRM 57-10-10, REPAIR 3, ALTERNATIVE 2. SEE FLEET CYCLE LP 9647078 FOR WORK PERFORMED. INITIATED DIP TO PERFORM INSP AS GIVEN IN TABLE 204/REPAIR 3 AND FIGURE 206/REPAIR 3 AT INITIAL INSPECTION THRESHOLD OF 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSPECTION INTERVALS OF 36000 FLIGHT CYCLES. REFERENCE PARAGRAPH 6.B., PAGE 211-212 PER FIGURE 206, SRM 57-10-10, REPAIR 3 FOR ALTERNATIVE 2 REPAIR INSPECTIONS TO BE PERFORMED ARE HFEC AND LFEC OF AREAS INDICATED REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE QC REVIEW INIT: 56,000 TAFC (INIT WILL ITO TO RIR -0504) RIR:  36,000 FC ....JF
